# SDR MALA976398

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Loose
- Location: Row 4-6
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE REFLECTOR STRIP ON THE FLOOR HAS COME LOOSE (ROW 4-6) EMERGENCY PATH LIGHTING.  MAINTENANCE REPLACED LIGHTING STRIP.  ALL CHECKS GOOD IAW SAAB 340 MM CHAPTER 33.
